uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Gabriel 2-quivers for finitary 2-categories
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2015 (English)In: Journal of the London Mathematical Society, ISSN 0024-6107, E-ISSN 1469-7750, Vol. 92, 615-632 p.Article in journal (Refereed) PublishedText
Abstract [en]

We develop the theory of 2-quivers and quiver 2-categories to run in parallel with the classical theory of quiver algebras. A quiver 2-category is always finitary, and, conversely, every finitary 2-category will be bi-equivalent with a quiver 2-category for a unique underlying reduced 2-quiver. As an application, we produce an example of a fiat 2-category, one of whose Duflo involutions is not self-adjoint.

Place, publisher, year, edition, pages
2015. Vol. 92, 615-632 p.
National Category
URN: urn:nbn:se:uu:diva-277891DOI: 10.1112/jlms/jdv037ISI: 000368431700007OAI: oai:DiVA.org:uu-277891DiVA: diva2:906997
Available from: 2016-02-25 Created: 2016-02-23 Last updated: 2016-02-25Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Mathematics
In the same journal
Journal of the London Mathematical Society

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 77 hits
ReferencesLink to record
Permanent link

Direct link